Translator Disclaimer
July 2020 The complex Weyl calculus as a Stratonovich-Weyl correspondence for the real diamond group
Benjamin Cahen
Tsukuba J. Math. 44(1): 121-137 (July 2020). DOI: 10.21099/tkbjm/20204401121

Abstract

We revisit the problem of constructing a Stratonovich-Weyl correspondence for each generic representation of a the real diamond group which was already considered in [B. Cahen, Riv. Mat. Univ. Parma 4 (2013), 197-213]. Here we use the complex Weyl calculus on the Fock space. This allows us, in particular, to obtain some closed formulas for the Stratonovich-Weyl symbols of the representation operators.

Citation

Download Citation

Benjamin Cahen. "The complex Weyl calculus as a Stratonovich-Weyl correspondence for the real diamond group." Tsukuba J. Math. 44 (1) 121 - 137, July 2020. https://doi.org/10.21099/tkbjm/20204401121

Information

Published: July 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194195
Digital Object Identifier: 10.21099/tkbjm/20204401121

Subjects:
Primary: 22E45, 22E70, 81R05, 81R30, 81S10

Rights: Copyright © 2020 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • July 2020
Back to Top